# SDR DALA2018030501389

- Difficulty date: March 4, 2018
- Submitted: March 6, 2018
- Operation: Air carrier
- Aircraft: N955AT
- Make and model: Boeing 717-200
- Aircraft serial: 55017
- Aircraft time: 49,248 hours, 33,958 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Beam
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON BEAM NR 4 FWD EDGE AT FWD GALLEY SERVICE DOOR. BEAM NR 4 FWD EDGE AT FWD GALLEY SERVICE DOOR WAS REPLACED PER SRM 51-41-02 AND 51-41-05.
